No open-access location is known for this record yet.
No open-access location is known for this record yet.
Abstract This note presents some properties of the stochastic unit‐root processes developed in Granger and Swanson [Journal of Econometrics (1997) Vol. 80, pp. 35–62] and Leybourne, McCabe and Tremayne [Journal of Business & Economic Statistics (1996) Vol. 14, pp. 435–446] that have not been or only implicitly discussed in the literature.
Loading…
Stored only when both papers are in the corpus — 40 citations exist upstream.
Papers that cite the same references — the relational fallback while embeddings are still backfilling.
Imported from OpenAlex (CC0) — nothing here is generated.